# SDR FDEA201604141218

- Difficulty date: April 14, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 1681, HAS SEVERAL AREAS OF CORROSION ON UPPER CHORD.  REMOVED CORROSION & CHECK LIMITS IS FOUND OUT OF LIMITS IAW SRM 53-00-51-1A DETAIL III.  R & R FLOORBEAM IAW DWG 146N5091, PN 146N5111-4, STATION 1681 MATERIAL PN BAC 1518-827 A BATCH 0002877570 IAW SRM 51-40-02.  CATEGORY A MAJOR REPAIR.
